Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Frequent masturbation leads to premature closing of growth plates? Effects height?

does frequent masterbution leads to premature closing of growth plates(epiphyseal bones) which will eventually stunt the growth of height due to high increase in testerdonrne level when a person masterbute frequently.i m very depress as this could be my biggest mistake to stunt my height as i was 15 yr old boy when started masterbuting frequently and by 16 i had bone age which showed fusion of the epiphyseal growth plate. i think i could have gotten 2 3 inches more but geneticaly speaking my parents height is also short.plz help
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  653
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response
Hi...there is nothing like that...there are no side effects of mastubration whatsoever... your height is genetically related to your parents...there is nothing you can do about it...

Dr. Ashish Verma
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor